# SDR YENA2021040200223

- Difficulty date: March 29, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 63,792 hours, 22,753 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M13574
- Condition: Misinstalled
- Location: Pax Door
- Part time: 14,922 hours, 5,125 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HMV, IMPROPERLY PACKED SLIDE RAFT AT PASSENGER CREW DOOR 841 AT FWD GALLEY AREA ; REF AROMAN WO 2021-41/1, NR 2021-107772, REMOVED AND REPLACED ESCAPR SLIDE RAFT DOOR 841 IAW AMM 25-62-44-000-803-A. PERFORMED OPS TEST WITH NO DEFECTS NOTED
